Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Alcohol withdrawl syndrome, alcohol addiction - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: Drug Abuse
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3343 Questions

Doctor :   Hi
Doctor :  
how can i help you?
Doctor :   hello

User :   took ectasy on thursday drank during weekend also started feeling tired aches and pains got doxycyclin for a possible std started taking it sunday morning, today i took it on an empty stomach this morning and threw up immediatley, went home with the flew and sore throat from work, experienced light fluttering/palpitations
User :   now im freaked out
User :   cause i dont know if its the flew or allergies to doxy
User :   or a heart problem
User :   24 years old
User :   no other health problems
Doctor :   i shall take a few min to read

Doctor :  
Doctor :  
Doctor :   ecstacy you are consuming since when?
User :   i have had 4 in my entire life and 2 in the last 4 months
User :   actually 2 in the last 2 months
Doctor :   ok

Doctor :  
is the esctay consumed along with alcohol?
User :   yes
User :   heavily
Doctor :   you are consuming alcohol from how many days?

User :   thursday friday saturday and sunday
User :   all heavy days
Doctor :   do you have any reason to consume alcohol and estacy

User :   drank with doxy
User :   but to tell you the truth i have had to much alcohol in the last 2 weeks
Doctor :   ok

Doctor :  
now you are suffering from the withdrawl effects of alcohol
Doctor :  
and also consumption of doxy with alcohol is also not good
Doctor :  
i suggest you to cut down on alcohol consumption
User :   will do
Doctor :   good
Doctor :  
you have in it
Doctor :  
i believe you want to leave the alcohol for ever
User :   for what reason?
Doctor :   for what reason you are consuming alcohol?
User :   under normal circumstances social events, 4 drinks max, this last couple weeks has been uncharicteristic
Doctor :   i think you know alcohol consumption is not good for health

User :   true
Doctor :   but then why to consume alcohol?

User :   alright i understand i will reconsider, and you dont think the doxy is creating a problem?
Doctor :   no

Doctor :  
it is the mixture of doxcycycline with alcohol and heavy drinking in last couple of days
User :   ok thank you for your advice on the alcohol, i was unaware of how out of control my consumption was
Doctor :   ok
User :   and the flu symptoms/ soar throat? how long what should i eat, take
Doctor :   this is the body response for sudden heavy alcohol consumption and sudden withdrawl
Doctor :  
this will resolve by itself in few days
Doctor :  
stop alcohol
User :   wow
User :   ok
Doctor :   continue the doxy as prescribed and complete the course
Doctor :  
take tylenol if feeling of feverishness is there
User :   ok
User :   anything else i should know
Doctor :   take rest

Doctor :  
and lot of fluids
Doctor :   are you there?
User :   yes
Doctor :   you understood?
User :   yes
Doctor :  
User :   thanks doc, you have alleviated my immediate concerns
Doctor :   please fill the feed back form
User :   sent excellent feedback, out of curiosity where is this service lacated
Doctor :   we are located in bangalore

User :   wow
User :   and is everyone a MD or are some PA's
Doctor :   combination of both
User :   excellent, well thank you and have a great day
Doctor :   Thanks for consulting HealthcareMagic. Bye for now. Please refer your friends to our service.

User :   will do
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor